# SDR SAJF201705230001

- Difficulty date: May 7, 2017
- Submitted: May 24, 2017
- Operation: Air carrier
- Aircraft: B1870
- Make and model: Boeing 747-400
- Aircraft serial: 30763
- Aircraft time: 71,586 hours, 12,736 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Rod End
- Part number: 3170341
- Condition: Cracked
- Location: Actuator
- Part time: 71,586 hours, 12,736 cycles
- Component: Actuator
- Component part number: 31701208
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

LATERAL CONTROL PROBLEM IN FLT. LOSS OF INBOARD AILERON (RIGHT) IN FLT IS SUSPECTED. GROUND CHECK FOUND RT I/B AILERON ACTUATOR ROD END CRACK. REPLACE ACTUATOR ON MAY 8, RETURN MAY 8, AFTERNOON.
